Alert archive / Colorado / High Wind Watches in 2015

High Wind Watch 2, NWS Denver/Boulder, CO

December 21, 201510 counties in Colorado

NWS Denver/Boulder, CO issued this high wind watch at Dec 21, 2015, 4:49 AM MST for 10 counties in Colorado. It took effect at Dec 21, 2015, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 21, 2015, 4:49 AM MST (11:49 UTC)
In effect from
Dec 21, 2015, 6:00 PM MST
Expired
Dec 21, 2015, 2:49 PM MST
In force
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 94 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 11.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WWUS75 KBOU 211149
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
449 AM MST MON DEC 21 2015

COZ033>036-212000-
/O.NEW.KBOU.HW.A.0002.151222T0100Z-151222T1300Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK...ESTES PARK...GLENDEVEY...
NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK
449 AM MST MON DEC 21 2015

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT. 

* TIMING...WEST WINDS WILL INCREASE OVER THE MOUNTAIN PASSES THIS
  EVENING AND THEN BECOME MORE WIDESPREAD OVER EXPOSED EAST SLOPES
  AND FRONT RANGE FOOTHILLS TOWARDS MIDNIGHT AND CONTINUE
  OVERNIGHT.

* WINDS...WEST WINDS AT 30 TO 50 MPH AND GUSTS UP TO 75 ARE
  POSSIBLE TONIGHT OVER THE HIGH MOUNTAIN PASSES AND FRONT RANGE
  FOOTHILLS. THE PEAK TO PEAK HIGHWAY WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE HIGH WINDS. 

* IMPACTS...BLOWING SNOW AND WINDS MAY CREATE REDUCED VISIBILITIES
  AT TIMES OVER EXPOSED AREAS TO THE WIND. SUDDEN AND STRONG WIND
  GUSTS MAY CAUSE YOU TO TEMPORARILY LOOSE CONTROL OF YOUR
  VEHICLE. BE PREPARED FOR DANGEROUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

&&

$$
1 follow-up statement
104 
WWUS75 KBOU 212149
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
249 PM MST MON DEC 21 2015

COZ033-034-212300-
/O.CAN.KBOU.HW.A.0002.151222T0100Z-151222T1300Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
249 PM MST MON DEC 21 2015

...HIGH WIND WATCH IS CANCELLED FOR THE FRONT RANGE MOUNTAINS AND
FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH
WIND WATCH. 

THE HIGH WIND WATCH FOR THE FRONT RANGE MOUNTAINS AND FOOTHILLS
HAS BEEN CANCELLED. THE WATCH FOR THE FRONT RANGE FOOTHILLS HAS
BEEN UPGRADED TO A HIGH WIND WARNING WHERE HIGH WINDS ARE EXPECTED
TO DEVELOP THIS EVENING.

$$

COZ035-036-220600-
/O.UPG.KBOU.HW.A.0002.151222T0100Z-151222T1300Z/
/O.NEW.KBOU.HW.W.0006.151222T0100Z-151222T1300Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
249 PM MST MON DEC 21 2015

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MST
TUESDAY FOR THE FRONT RANGE FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING FOR THE FRONT RANGE FOOTHILLS IN NORTHERN COLORADO...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MST TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

* TIMING...STRONG AND GUSTY WEST WINDS WILL DEVELOP THIS EVENING
  AND THEN DECREASE TOWARD MORNING. STRONGEST WINDS ARE LIKELY TO
  OCCUR BETWEEN 9 PM AND 3 AM MST TONIGHT IN AREAS ABOVE 8000 FEET.

* WINDS...SUSTAINED WINDS OF 30 TO 45 MPH ARE LIKELY WITH PEAK
  GUSTS UP TO 75 MPH. THE PEAK TO PEAK HIGHWAY AND I-70 FROM WEST
  OF IDAHO SPRINGS TO JUST BELOW THE EISENHOWER TUNNEL WILL BE
  ESPECIALLY SUSCEPTIBLE TO THESE HIGH WINDS.

* IMPACTS...CONSIDERABLE BLOWING SNOW MAY SEVERELY REDUCE
  VISIBILITIES AT TIMES IN EXPOSED AREAS. SUDDEN AND STRONG WIND
  GUSTS MAY ALSO CAUSE YOU TO TEMPORARILY LOOSE CONTROL OF YOUR
  VEHICLE. BE PREPARED FOR DANGEROUS DRIVING CONDITIONS DUE TO
  THESE VERY STRONG WIND GUSTS AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS
SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS
EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN
HIGH PROFILE AND LIGHT WEIGHT VEHICLES SHOULD CONSIDER DELAYING
TRAVEL UNTIL THE WINDS SUBSIDE ON TUESDAY.

&&

$$
BAKER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Dec 21, 3:47 AM MST, 1 hour 2 minutes earlier.

Area forecast discussion, Dec 21, 3:47 AM MST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
347 AM MST MON DEC 21 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 324 AM MST MON DEC 21 2015

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS COLORADO THIS
MORNING UNDER A MODERATE WESTERLY FLOW ALOFT. THIS FEATURE WILL
ENHANCE SNOWFALL THIS MORNING BEFORE DIMINISHING AGAIN BY
AFTERNOON AS MOISTURE DEPTH BECOMES MORE SHALLOW AND MOUNTAIN TOP
TEMPERATURES WARM. ADDITIONAL SNOWFALL IN THE MOUNTAINS TODAY WILL
BE LIGHT WITH ACCUMULATION OF 1 TO 4 INCHES.

ACROSS LOWER ELEVATIONS TODAY...MID-HIGH LEVEL DECK OF CLOUDS WILL
BE MOVE EAST BY AFTERNOON AS SKIES BECOME PARTLY SUNNY.
TEMPERATURES WILL GENERALLY BE IN THE 40S TODAY. SOME OBSERVATION
SITES HAVE REPORTED FOG OVERNIGHT BUT HARD TO GATHER HOW EXTENSIVE
GIVEN CLOUD COVER ABOVE. FOG APPEARS MAINLY ALONG THE SOUTH PLATTE
RIVER VALLEY BUT HAS DISSIPATED SOME DURING THE PAST HOUR OR SO.

MAIN CONCERN TONIGHT IS WITH HIGH WIND POTENTIAL IN THE MOUNTAINS
AND FOOTHILLS AND INCREASING SNOWFALL IN THE FAR NORTHERN
MOUNTAINS. AS FOR THE WINDS...CROSS SECTIONS SHOWING CROSS BARRIER
FLOW INCREASING TO 50-60KT BY THIS EVENING AS MOUNTAIN TOP
STABILITY INCREASES WITH WARMING TEMPERATURES ALOFT. HOWEVER THERE
IS NOT A LOT OF STRONG SUBSIDENCE AND UPSTREAM MOISTURE MAY DAMPEN
THE WAVE AMPLIFICATION. STILL APPEARS A HIGH ENOUGH THREAT TO GO
WITH A WATCH TONIGHT. MOISTURE WILL BE INCREASING ACROSS THE
NORTHERN MOUNTAINS OVERNIGHT UNDER AN INCREASING SOUTHWEST
MOUNTAIN TOP FLOW. THIS WILL FAVOR ZONE 31 SO WILL START THE
WINTER STORM WARNING BY LATER THIS EVENING AND CONTINUE THROUGH
FOLLOWING PERIODS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 324 AM MST MON DEC 21 2015

WINDS WILL SUBSIDE SLIGHTLY OVER THE FRONT RANGE MOUNTAINS AND
FOOTHILLS TUESDAY MORNING BUT WILL STILL REMAIN STRONG THROUGH
TUESDAY AND WEDNESDAY. SNOW WILL CONTINUE TO SPREAD EAST
INCREASING OVER THE FRONT RANGE MOUNTAINS INCLUDING SUMMIT COUNTY
AS A SHORTWAVE PASSES ACROSS THE STATE TUESDAY. WILL BEGIN AN
ADVISORY FOR THE FRONT RANGE MOUNTAINS TUESDAY MORNING THAT WILL
RUN THROUGH MIDNIGHT FOR EXPECTED SNOWFALL AMOUNTS OF 8 TO 14
INCHES. THE GORE AND PARK RANGES UP NEAR RABBIT EARS PASS WILL
CONTINUE TO SEE THE MOST SNOWFALL WITH AMOUNTS OF 10 TO 18 INCHES
BY MIDNIGHT. THE WIND AND SNOW WILL COMBINE TO MAKE AREAS OF
BLOWING SNOW TUESDAY AND WEDNESDAY. A WEAK COLD FRONT WILL PUSH
SOUTH DURING THE DAY TUESDAY WHICH MAY SPARK A FEW SHOWERS ACROSS
THE PLAINS BEFORE COLDER AIR PUSHES IN DURING THE EVENING FOR A
COLDER NIGHT.

MOISTURE WILL DECREASE SLIGHTLY PAST MIDNIGHT AND INTO EARLY
WEDNESDAY. WINDS ALOFT WILL TURN MORE WESTERLY. THIS WILL ALLOW SNOW
TO CONTINUE TO FALL OVER THE HIGH TERRAIN...JUST AT LIGHTER RATES.
A PIECE OF ENERGY WILL PASS OVER THE STATE WITH MORE MOISTURE
WEDNESDAY AFTERNOON AND EVENING TO INCREASE SNOW OVER THE
MOUNTAINS AGAIN AND BRING A SLIGHT CHANCE OF SHOWERS OVER THE
PLAINS. TEMPERATURES WILL BE ABOUT 10 DEGREES COOLER ON
WEDNESDAY.

ON THURSDAY...THE JET ROUNDING THE LONGWAVE TROUGH ALOFT OVER THE
WESTERN AND CENTRAL STATES WILL DIG SOUTH ALONG THE WEST COAST TO
PUT SOUTHWEST FLOW ALOFT OVER THE STATE. LOOK FOR SNOW TO CONTINUE
OVER THE MOUNTAINS WITH A CHANCE OF SNOW OVER THE NORTHERN PLAINS
IN THE EVENING. ON FRIDAY...AN UPPER LOW WILL DIG OVER AZ BEFORE
DIGGING FURTHER SOUTHEAST INTO NORTHERN MEXICO ON SATURDAY. A COLD
FRONT WILL PUSH INTO CO FRIDAY MORNING FOR A CHANCE OF SNOW
BY THE AFTERNOON ACROSS THE FORECAST AREA THROUGH SATURDAY
MORNING. LOOK FOR A WARMING AND DRYING TREND THEN THROUGH SUNDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 324 AM MST MON DEC 21 2015

APPEARS THERE WAS A THREAT OF FOG AT DIA LAST FEW HOURS BUT WINDS
CONTINUE BRISKLY FROM THE WEST AND NORTHWEST. THE FOG THAT WAS
NORTH AT GXY AND FORT MORGAN HAS DISSIPATED. MAY STILL MENTION
SOME VCFG BUT WILL LIKELY REMOVE THE TEMPO FOR FOG IN NEXT UPDATE.
WILL CONTINUE WITH BKN-OVC MIDDLE AND HIGH CLOUDS BEFORE BREAK UP
SOME BY LATER THIS MORNING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
COZ033>036.

WINTER WEATHER ADVISORY FROM 6 AM TUESDAY TO MIDNIGHT MST
TUESDAY NIGHT FOR COZ033-034.

WINTER STORM WARNING FROM 9 PM THIS EVENING TO MIDNIGHT MST
TUESDAY NIGHT FOR COZ031.

&&

SHORT TERM...ENTREKIN
LONG TERM...KRIEDERMAN
AVIATION...ENTREKIN
Hazardous weather outlook, Dec 20, 11:13 AM MST, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1113 AM MST SUN DEC 20 2015

COZ030>051-211815-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1113 AM MST SUN DEC 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS WILL DEVELOP OVER THE MOUNTAINS BY THIS AFTERNOON AND
CONTINUE TONIGHT. SNOW ACCUMULATIONS BY EARLY MONDAY MORNING WILL
RANGE FROM 2 TO 5 INCHES...HIGHEST AMOUNTS NORTH OF THE INTERSTATE
70 CORRIDOR. GUSTY SOUTHWEST TO WEST WINDS WILL ALSO CONTINUE IN
THE MOUNTAINS THROUGH TONIGHT WITH SPEEDS OF 15 TO 25 MPH AND GUSTS
FROM 30 TO 50 MPH.

ACROSS LOWER ELEVATIONS...A WEAK COLD FRONT WILL SAG SOUTHWARD
BY EARLY AFTERNOON AS NORTH TO NORTHEAST WINDS DEVELOP BEHIND THE
FRONT. THERE COULD BE A FEW RAIN AND SNOW SHOWERS OVER THE URBAN
CORRIDOR AND PALMER DIVIDE BY LATER THIS AFTERNOON. TEMPERATURES
WILL BE A BIT COOLER TODAY WITH READINGS MAINLY IN THE 40S.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW...MOSTLY LIGHT...IS EXPECTED OVER THE HIGH MOUNTAINS MONDAY
THROUGH WEDNESDAY NIGHT. THERE MAY BE A PERIOD OF MORE
SIGNIFICANT SNOWFALL ON TUESDAY AND TUESDAY EVENING. FAIRLY STRONG
SOUTHWEST TO WESTERLY WINDS WILL ACCOMPANY THE SNOW AS WELL. LIGHT
SNOW WILL RETURN THURSDAY EVENING INTO SATURDAY...THEN DECREASE
AGAIN. THE SNOW AND WIND WILL COMBINE FOR HAZARDOUS DRIVING
CONDITIONS. OVER THE PLAINS THERE WILL BE A SLIGHT CHANCE OF
LIGHT SNOW TUESDAY NIGHT...THEN AGAIN FRIDAY AFTERNOON INTO
SATURDAY. NOTHING SUBSTANTIAL AT THIS TIME. TEMPERATURES WILL BE
A BIT BELOW SEASONAL NORMALS MUCH OF THE TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 5:00 AM MSTWinter Storm WarningBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more64 hr
Dec 21, 5:00 AM MSTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more10 hr
Dec 21, 2:49 PM MSTHigh Wind WarningBOUBoulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 1 more12 hr

Nearby

High Wind Watches in Colorado, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.